@article{(Open Science Index):https://publications.waset.org/pdf/13163,
	  title     = {Structure of Covering-based Rough Sets},
	  author    = {Shiping Wang and  Peiyong Zhu and  William Zhu},
	  country	= {},
	  institution	= {},
	  abstract     = {Rough set theory is a very effective tool to deal with granularity and vagueness in information systems. Covering-based rough set theory is an extension of classical rough set theory. In this paper, firstly we present the characteristics of the reducible element and the minimal description covering-based rough sets through downsets. Then we establish lattices and topological spaces in coveringbased rough sets through down-sets and up-sets. In this way, one can investigate covering-based rough sets from algebraic and topological points of view.
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {4},
	  number    = {1},
	  year      = {2010},
	  pages     = {193 - 196},
	  ee        = {https://publications.waset.org/pdf/13163},
	  url   	= {https://publications.waset.org/vol/37},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 37, 2010},